Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 65, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 2, 2009, 3:55 PM CDT for 4 counties in Illinois. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2009, 3:55 PM CDT (20:55 UTC)
- Expired
- Jun 2, 2009, 4:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Champaign County, IL, Douglas County, IL, Moultrie County, IL, Piatt County, IL
The radar
The Lincoln radar (KILX), 84 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 12:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 022055 SVRILX ILC019-041-139-147-022145- /O.NEW.KILX.SV.W.0065.090602T2055Z-090602T2145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 355 PM CDT TUE JUN 2 2009 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN MOULTRIE COUNTY IN CENTRAL ILLINOIS... SOUTHERN PIATT COUNTY IN CENTRAL ILLINOIS... SOUTHWESTERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS... WESTERN DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS... * UNTIL 445 PM CDT. * AT 355 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES NORTHEAST OF HAMMOND...OR ABOUT 14 MILES SOUTH OF MONTICELLO...AND WAS MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... ATWOOD... TUSCOLA... PESOTUM... BEMENT... THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 206 AND 222. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3993 8825 3970 8826 3978 8869 3997 8868 TIME...MOT...LOC 2055Z 278DEG 13KT 3982 8857 $$ GEELHART
3 follow-up statements
000 WWUS53 KILX 022109 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 409 PM CDT TUE JUN 2 2009 ILC019-041-139-147-022145- /O.CON.KILX.SV.W.0065.000000T0000Z-090602T2145Z/ MOULTRIE IL-DOUGLAS IL-PIATT IL-CHAMPAIGN IL- 409 PM CDT TUE JUN 2 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR SOUTHWESTERN CHAMPAIGN...SOUTHEASTERN PIATT...WESTERN DOUGLAS AND NORTHEASTERN MOULTRIE COUNTIES... AT 407 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ATWOOD...OR 12 MILES WEST OF TUSCOLA...MOVING EAST AT 15 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... ATWOOD...GARRETT...BOURBON...TUSCOLA AND PESOTUM. THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 206 AND 222. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3977 8861 3996 8857 3993 8825 3970 8826 TIME...MOT...LOC 2109Z 278DEG 13KT 3981 8850 $$ GEELHART
000 WWUS53 KILX 022124 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 424 PM CDT TUE JUN 2 2009 ILC139-147-022133- /O.CAN.KILX.SV.W.0065.000000T0000Z-090602T2145Z/ MOULTRIE IL-PIATT IL- 424 PM CDT TUE JUN 2 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIATT AND NORTHEASTERN MOULTRIE COUNTIES IS CANCELLED... THE SEVERE THUNDERSTORMS HAVE PUSHED EAST INTO CHAMPAIGN AND DOUGLAS COUNTIES. HOWEVER...A SEVERE THUNDERSTORM WATCH DOES REMAIN IN EFFECT UNTIL 8 PM. LAT...LON 3977 8847 3995 8847 3993 8825 3974 8826 TIME...MOT...LOC 2123Z 271DEG 15KT 3982 8839 $$ ILC019-041-022145- /O.CON.KILX.SV.W.0065.000000T0000Z-090602T2145Z/ DOUGLAS IL-CHAMPAIGN IL- 424 PM CDT TUE JUN 2 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR SOUTHWESTERN CHAMPAIGN AND NORTHWESTERN DOUGLAS COUNTIES... AT 422 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR GARRETT...OR 6 MILES WEST OF TUSCOLA... MOVING EAST AT 20 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...TUSCOLA AND PESOTUM. THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 206 AND 222. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3977 8847 3995 8847 3993 8825 3974 8826 TIME...MOT...LOC 2123Z 271DEG 15KT 3982 8839 $$ GEELHART
000 WWUS53 KILX 022140 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 440 PM CDT TUE JUN 2 2009 ILC019-041-022150- /O.EXP.KILX.SV.W.0065.000000T0000Z-090602T2145Z/ DOUGLAS IL-CHAMPAIGN IL- 440 PM CDT TUE JUN 2 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHAMPAIGN AND NORTHWESTERN DOUGLAS COUNTIES EXPIRES AT 445 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER APPEARED TO BE SEVERE. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM. LAT...LON 3977 8847 3995 8846 3993 8825 3974 8826 TIME...MOT...LOC 2140Z 271DEG 15KT 3982 8830 $$ GEELHART
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:00 PM CDT, 55 minutes earlier.
Area forecast discussion, Jun 2, 3:00 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT TUE JUN 2 2009 .DISCUSSION... ISSUED 300 PM CDT TUE JUN 2 2009 ANOTHER BUSY WEATHER DAY BEGINNING TO UNFOLD ACROSS CENTRAL/SOUTHEAST ILLINOIS...WITH CONVECTION FIRING A FEW HOURS SOONER THAN YESTERDAY. THE LATEST SURFACE ANALYSIS REVEALS A COMPLEX WEATHER PATTERN ACROSS ILLINOIS...WITH A COLD FRONT EXTENDING ROUGHLY FROM QUINCY TO DANVILLE. NUMEROUS OTHER BOUNDARIES ARE EVIDENT ACROSS THE FORECAST AREA AS WELL...TO THE SOUTH OF THE COLD FRONT...SOME INDUCED BY CONVECTIVE OUTFLOWS AND OTHERS BY DIFFERENTIAL HEATING. MAIN FORECAST CONCERN OF THE NEXT FEW DAYS REVOLVES AROUND THE DEPARTURE OF THE COLD FRONT TO OUR SOUTH AND THE EVENTUAL END TO THE SHOWER/STORM RISK BY LATE WEDNESDAY. THEN...ATTENTION TURNS TO THE NEXT FRONT AND SERIES OF UPPER DISTURBANCES THAT WILL IMPACT THE FORECAST AREA FOR PART OF THE WEEKEND AND EARLY NEXT WEEK. 12Z MODELS REMAIN IN GOOD OVERALL AGREEMENT WITH THE LARGE SCALE WEATHER FEATURES EXPECTED TO IMPACT FORECAST AREA OVER THE NEXT FEW DAYS. WHILE SOME DIFFERENCES STILL EXIST IN MOVEMENT OF THE FRONT AND ASSOCIATED PRECIPITATION FOR THE NEXT 24 HOURS OR SO...THE FORECAST TIME IS SHORT ENOUGH TO TRY AND IRON OUT THE DIFFERENCES THROUGH MESOSCALE ANALYSIS AND EXTRAPOLATION. SHORT TERM...TONIGHT THROUGH FRIDAY...THE COLD FRONT ACROSS THE REGION WILL CONTINUE SLOWLY WORK ITS WAY SOUTHWARD TONIGHT INTO WEDNESDAY AND SHOULD CLEAR THE FORECAST AREA BY EARLY WEDNESDAY. THE FRONT IS BEING DRIVEN SOUTH BY A SHORT WAVE DIVING OVER THE GREAT LAKES AND A BUILDING AREA OF HIGH PRESSURE IN THE SAME AREA. THE FRONT WILL NOT MOVE ESPECIALLY QUICKLY DUE TO ITS NEARLY PARALLEL ALIGNMENT TO THE UPPER FLOW...AS WELL AS ADDITIONAL UPPER ENERGY EJECTING NORTHEAST ALONG THE FRONTAL ZONE FROM A DECAYING UPPER LOW IN THE CENTRAL PLAINS. WIDESPREAD SHOWERS/STORMS ARE EXPECTED TONIGHT AS THE FRONT AND VARIOUS UPPER IMPULSES MOVE THROUGH THE REGION. PRECIPITABLE WATER VALUES OF 1.5 TO 2 INCHES WILL STILL SUPPORT LOCALLY HEAVY RAINFALL...THOUGH THE SETUP FOR TRAINING STORMS IS NOT AS FAVORABLE AS LAST NIGHT. MODERATE INSTABILITY...CAPES OF 2-3K J/KG...AND WIND PROFILES...0-6KM BULK SHEAR VALUES OF 30-40 KTS...SUPPORT STRONG TO SEVERE STORMS THIS EVENING. HOWEVER...THE SEVERE THREAT WILL DIMINISH AS DIURNAL HEATING IS LOST. PRECIPITATION CHANCES WILL GRADUALLY DIMINISH FROM NORTHWEST TO SOUTHEAST WEDNESDAY AS THE FRONT PULLS AWAY...BUT ADDITIONAL ENERGY EJECTING OUT OF THE CENTRAL PLAINS UPPER LOW SHOULD CAUSE A WAVE OF SHOWERS AND A FEW STORMS TO DEVELOP ON THE COLD SIDE OF THE FRONT. THE REMAINDER OF THE SHORT TERM PERIOD...WEDNESDAY NIGHT INTO FRIDAY...SHOULD BE QUIET AS A LARGE/COOL AREA OF HIGH PRESSURE BUILDS ACROSS THE REGION. LONG TERM...FRIDAY NIGHT THROUGH MONDAY...MODELS/ENSEMBLES AGREE IN PRINCIPLE FOR THE MOST PART...BUT STILL SHOW CONSIDERABLE SPREAD IN THE DETAILS. THE BLOCKING PATTERN OVER THE EASTERN PACIFIC WILL BE BREAKING DOWN DURING THE PERIOD. A NORTHWEST FLOW/NORTHERN STREAM SHORT WAVE WILL DRAG A FRONTAL BOUNDARY INTO THE MIDWEST FRIDAY NIGHT WHERE IT WILL STALL OUT. THEN...AS THE BLOCKING PATTERN OVER THE EASTERN PACIFIC BREAKS DOWN...NUMEROUS IMPULSES WILL EJECT OUT OF A DECAYING UPPER LOW OFF CALIFORNIA AND CAUSE WAVES OF PRECIPITATION ALONG THE FRONT. THERE IS MINIMAL MODEL AGREEMENT IN THE TIMING OF THE EJECTED SHORT WAVES WHICH MAKES PREDICTING THE PERIODS OF PRECIPITATION VERY TRICKY. HOWEVER...THERE IS NOW ENOUGH CLUSTERING/CONSISTENCY IN THE MODELS TO CARRY A CHANCE OF SHOWERS/STORMS FROM SATURDAY NIGHT INTO MONDAY. HAVE MAINTAINED TEMPERATURES RELATIVELY CLOSE TO NORMAL THROUGH THE PERIOD...BUT IF THE FRONT STALLS APPRECIABLY NORTH OR SOUTH OF THE CURRENTLY EXPECTED POSITION...ADJUSTMENTS WILL BE NEEDED. BAK && .AVIATION... ISSUED 1230 PM CDT TUE JUN 2 2009 MOVED UP THE CHANCES OF THUNDERSTORMS 1 TO 2 HOURS THIS AFTERNOON WITH BEST CHANCES OF STRONGER THUNDERSTORMS ALONG I-72 AT SPI...DEC AND CMI WHERE FRONTAL BOUNDARY WILL BE NEAR THIS AFTERNOON. E/NE WINDS COULD ALSO TURN MORE SOUTH FOR A TIME THIS AFTERNOON LIKE SPI HAS CURRENTLY TURNED SE AS FRONT APPROACHES I-72. ISOLATED CONVECTION EARLY THIS AFTERNOON TO BECOME MORE WIDESPREAD DURING THE AFTERNOON AND EVENING AS 1012 MB LOW PRESSURE OVER SOUTH CENTRAL KS MOVES E/NE ALONG THE FRONTAL BOUNDARY INTO CENTRAL IL THIS EVENING. ALSO HAVE A DECENT SHORT WAVE MOVING INTO IL FROM SOUTHERN IA LATER THIS AFTERNOON AND EVENING AND THIS KEEPS RISK OF THUNDERSTORMS UP NORTH OVER PIA AND BMI. SHOWERS TO DIMINISH LATER TONIGHT/EARLY WED MORNING BUT LOW CLOUDS LIKELY CONTINUE ESPECIALLY SE OF THE IL RIVER/PIA WHERE MVFR CEILINGS AND VSBYS POSSIBLE. NE WINDS NEAR 10 KTS EXPECTED THROUGH 18Z/1 PM WED EXCEPT A BIT LIGHTER TONIGHT. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 2, 2:50 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 250 PM CDT TUE JUN 2 2009 ILZ027>031-036>038-031200- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 250 PM CDT TUE JUN 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING LATE AFTERNOON AND THIS EVENING SOUTH OF PEORIA. THE PRIMARY THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS AND HAIL...LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING. THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH LATER TONIGHT...AS THE FRONT AND LOW PRESSURE AREA MOVES SOUTHEAST TOWARD THE OHIO RIVER. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE TO SUBSIDE THIS WEEK...BUT WILL REMAIN ABOVE FLOOD STAGE SEVERAL MORE DAYS ALONG AND SOUTH OF PEORIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES WILL BEGIN TO INCREASE ACROSS THE AREA AGAIN LATER SATURDAY AND CONTINUE INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED UNTIL 8 PM TODAY SOUTH OF PEORIA. ILZ040>057-061>063-031200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS- EDGAR-LOGAN-MACON-MASON-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON- SCHUYLER-SCOTT-SHELBY-VERMILION- 250 PM CDT TUE JUN 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO THIS EVENING AS A WEATHER DISTURBANCE APPROACHES THE AREA FROM THE SOUTHWEST. THE PRIMARY THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS AND HAIL...ALONG WITH LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING. THUNDERSTORM CHANCES WILL BEGIN TO DIMINISH LATE TONIGHT OR WEDNESDAY MORNING...AS THE FRONT AND LOW PRESSURE AREA MOVES SOUTHEAST TOWARD THE OHIO RIVER. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE TO SUBSIDE THIS WEEK...BUT WILL REMAIN ABOVE FLOOD STAGE SEVERAL MORE DAYS ALONG AND SOUTH OF PEORIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS WEDNESDAY MORNING. NO SEVERE WEATHER IS ANTICIPATED ACROSS THE AREA ON WEDNESDAY. THUNDERSTORM CHANCES WILL BEGIN TO INCREASE ACROSS THE AREA AGAIN LATER SATURDAY AND CONTINUE INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH 8 PM TODAY. ILZ066>068-071>073-031200- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 250 PM CDT TUE JUN 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST ILLINOIS THROUGH THIS EVENING. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. IN ADDITION...DUE TO THE POTENTIAL FOR THUNDERSTORMS TO MOVE OVER THE SAME AREA FOR SEVERAL HOURS...HEAVY RAINFALL WILL BE A THREAT INTO TONIGHT ALONG WITH FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST ILLINOIS WEDNESDAY AND WEDNESDAY NIGHT. AT THIS TIME...NO SEVERE WEATHER IS ANTICIPATED. THUNDERSTORM CHANCES WILL DECREASE FROM NORTH TO SOUTH ACROSS THE AREA LATER WEDNESDAY NIGHT. THE NEXT CHANCE FOR THUNDERSTORMS WILL BE SATURDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED UNTIL 10 PM THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. HUETTL
In the hours before
Special weather statement, Jun 2, 1:56 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 156 PM CDT TUE JUN 2 2009 ILZ057-021930- EDGAR- 156 PM CDT TUE JUN 2 2009 ...SIGNIFICANT WEATHER ALERT FOR EASTERN EDGAR COUNTY UNTIL 230 PM CDT... AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM JUST NORTH OF PARIS...MOVING EAST AT 20 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN EDGAR COUNTY...INCLUDING THE EDGAR COUNTY AIRPORT AND PARIS. LAT...LON 3979 8753 3957 8754 3957 8775 3978 8776 TIME...MOT...LOC 1856Z 265DEG 18KT 3965 8763 GEELHART
Special weather statement, Jun 2, 2:02 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
202 PM CDT TUE JUN 2 2009
ILZ066-067-071-021945-
CLAY-EFFINGHAM-JASPER-
202 PM CDT TUE JUN 2 2009
...SIGNIFICANT WEATHER ALERT FOR EFFINGHAM...NORTHWESTERN CLAY AND
SOUTHWESTERN JASPER COUNTIES UNTIL 245 PM CDT...
AT 202 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR EDGEWOOD...OR 16 MILES SOUTH OF EFFINGHAM...
MOVING NORTHEAST AT 30 MPH.
PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WATSON...
BIBLE GROVE...
DIETERICH...
WHEELER...
OTHER LOCATIONS AFFECTED INCLUDE...MASON...HORD...ELLIOTSTOWN AND
LATONA.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3875 8865 3882 8871 3891 8871 3891 8878
3895 8882 3906 8881 3921 8852 3894 8814
TIME...MOT...LOC 1903Z 237DEG 27KT 3890 8861
GEELHARTLocal storm report, Jun 2, 3:15 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT TUE JUN 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 6 SSW DIETERICH 38.98N 88.42W
06/02/2009 E0.50 INCH EFFINGHAM IL EMERGENCY MNGR
DIME SIZED HAIL...REPORTED BY EMERGENCY MANAGER
&&
DPKSpecial weather statement, Jun 2, 3:47 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 347 PM CDT TUE JUN 2 2009 ILZ044-045-054-055-022130- CHAMPAIGN-DOUGLAS-MOULTRIE-PIATT- 347 PM CDT TUE JUN 2 2009 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN MOULTRIE...NORTHWESTERN DOUGLAS...SOUTHERN PIATT AND SOUTHWESTERN CHAMPAIGN COUNTIES UNTIL 430 PM CDT... AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HAMMOND...OR 14 MILES SOUTH OF MONTICELLO... MOVING EAST AT 15 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BEMENT... ATWOOD... OTHER LOCATIONS AFFECTED INCLUDE...MILMINE...GARRETT AND BOURBON. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4001 8832 3973 8832 3977 8867 3997 8867 TIME...MOT...LOC 2047Z 271DEG 15KT 3983 8861 GEELHART
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:01 PM CDT | Areal Flood Advisory | ILX | Fulton | 6 hr |
| Jun 1, 7:08 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 52 min |
| Jun 1, 7:34 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 56 min |
| Jun 1, 7:47 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 28 min |
| Jun 1, 8:09 PM CDT | Flash Flood Warning | ILX | Vermilion | 6 hr |
| Jun 1, 8:10 PM CDT | Areal Flood Advisory | ILX | Clay, Effingham, Fulton, Jasper, McLean, Mason and 4 more | 9 days |
| Jun 1, 8:25 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 27 min |
| Jun 2, 1:56 PM CDT | Special Weather Statement | ILX | Edgar | 34 min |
| Jun 2, 2:02 PM CDT | Special Weather Statement | ILX | Effingham | 43 min |
| Jun 2, 3:47 PM CDT | Special Weather Statement | ILX | Piatt | 43 min |
| Jun 2, 4:44 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Schuyler | 48 min |
| Jun 2, 4:57 PM CDT | Special Weather Statement | ILX | Sangamon | 63 min |
| Jun 2, 5:07 PM CDT | Special Weather Statement | ILX | Edgar | 53 min |
| Jun 2, 5:16 PM CDT | Special Weather Statement | ILX | Logan, Macon, Mason, Menard | 59 min |
| Jun 2, 6:11 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 17 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.